# SDR ABXA9701815

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: SR095300563
- Condition: Corroded
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER FITTING AT LONGERON 30 THAT ATTACHES TO THE AFT PRESSURE BULKHEAD T-CAP HEAVILY CORRODED.  REPLACED FITTING IAW ABX NEA 53120035-006, ITEM 8.
